See Alike in...

Alike App

Browser

mirab

481d

hi! I'm new here and I'm still trying to understand the app. I'm interested in skincare, yoga and working out, so any tips would be great! for the past few months I've been experiencing very intense cramping and pain in my lower stomach and pelvic. I've been getting these electric shooting pains in the vaginal area. I've also been getting back spasms and pain, and this bad pain in my lower left side of the back that makes me feel very sick and nauseous when it occurs. if anyone has similar symptoms please reach out. I just recently went to a doctor for these concerns but I was told to exercise and try yoga first before coming back

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion